Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 260, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 23, 2011, 6:05 PM EDT for Meade County, Kentucky; Harrison County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 6:05 PM EDT (22:05 UTC)
- Expired
- May 23, 2011, 6:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Harrison County, IN, Meade County, KY
The radar
The Louisville radar (KLVX), 16 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 4:28 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.1 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 946 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -255 m²/s²
- 0-3 km storm-relative helicity
- -136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
750
WUUS53 KLMK 232205
SVRLMK
INC061-KYC163-232230-
/O.NEW.KLMK.SV.W.0260.110523T2205Z-110523T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
605 PM EDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 630 PM EDT
* AT 601 PM EDT/501 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A
LINE FROM VALLEY CITY TO NEW AMSTERDAM TO 6 MILES SOUTHWEST OF
ANDYVILLE...MOVING EAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
BRANDENBURG...
NEW MIDDLETOWN AND SIROCCO...
SEVEN SPRINGS AND LACONIA...
BRANDENBURG STATION AND MACEDONIA...
PILCHER LANDING AND HUGHES LANDING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3811 8633 3818 8630 3817 8592 3806 8591
3804 8592 3801 8595 3801 8597 3800 8601
3795 8600 3801 8644
TIME...MOT...LOC 2204Z 273DEG 48KT 3816 8618 3808 8623
3798 8640
WIND...HAIL 60MPH <.50IN
$$
TWF1 follow-up statement
160
WWUS53 KLMK 232233
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
633 PM EDT MON MAY 23 2011
INC061-KYC163-232242-
/O.EXP.KLMK.SV.W.0260.000000T0000Z-110523T2230Z/
HARRISON IN-MEADE KY-
633 PM EDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MEADE AND SOUTHERN
HARRISON COUNTIES HAS EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. MODERATE TO HEAVY RAIN AS WELL AS GUSTY WINDS UP TO 50 MPH
WILL BE POSSIBLE OVER THE NEXT 45 MINUTES.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3811 8633 3818 8630 3817 8592 3806 8591
3804 8592 3801 8595 3801 8597 3800 8601
3795 8600 3801 8644
TIME...MOT...LOC 2205Z 273DEG 48KT 3816 8616 3808 8621
3798 8638
$$
MPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:48 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, May 23, 4:48 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 448 PM EDT MON MAY 23 2011 ...MESOSCALE UPDATE... A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SOUTHERN INDIANA AND NORTHERN KENTUCKY UNTIL MIDNIGHT EDT DUE TO A LINE OF POWERFUL STORMS CROSSING THE WABASH RIVER THIS AFTERNOON. THESE STORMS...ESPECIALLY THE CELLS NORTH OF EVANSVILLE...HAVE EXHIBITED RADAR SIGNATURES TYPICAL OF EXTREMELY POWERFUL WINDS. VERY DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS AS THEY MOVE THROUGH THE REGION...ESPECIALLY ALONG AND NORTH OF INTERSTATE 64. LOCAL DOWNBURST WINDS WITH GUST SPEEDS TO 90 MPH CANNOT BE RULED OUT WITH THE STRONGEST CELLS. .SHORT TERM (TONIGHT AND TUESDAY)... THE IMMEDIATE CONCERN THIS AFTERNOON IS THE COMPLEX OF STORMS OVER CENTRAL ILLINOIS AND SOUTHEAST MISSOURI. THESE STORMS WILL CONTINUE TO TRACK EAST INTO INDIANA AND KENTUCKY. WITH THE DAYTIME HEATING AND CONTINUED GUSTY SOUTHWESTERLY WINDS THE ATMOSPHERE OVER THE FORECAST AREA CONTINUES TO DESTABILIZE. THIS WILL SUSTAIN EXISTING STORMS AND POSSIBLY ALLOW THEM TO STRENGTHEN AS THEY TRACK EAST. A SEVERE THUNDERSTORM WATCH MAY NEED TO BE ISSUED OVER THE NEXT SEVERAL HOURS. THE MAIN THREATS WITH THESE STORMS WOULD BE DAMAGING WINDS AND SMALL TO MARGINALLY SEVERE HAIL. THE COMPLEX OF STORMS SHOULD MOVE THROUGH THE AREA BY 03Z OR SO. WE WILL SEE ANOTHER BREAK IN THE STORMS UNTIL THE EARLY MORNING HOURS WHEN A SHORTWAVE APPROACHES THE AREA. THIS SHORTWAVE WILL MOVE ACROSS THE OHIO VALLEY THROUGH THE DAY TOMORROW. ADDITIONALLY A FRONT WILL SLOWLY DROP DOWN FROM THE NORTH...ENDING UP ACROSS SOUTHERN INDIANA BY TOMORROW EVENING. BOTH OF THESE FEATURES WILL HELP TO ENHANCE CONVECTION...ESPECIALLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA. THERE WILL BE A CONTINUED POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TOMORROW MORNING/AFTERNOON WITH DAMAGING WINDS AND POSSIBLY SOME LARGE HAIL. TEMPERATURES WILL CONTINUE TO RUN WELL ABOVE NORMAL WITH LOWS IN THE MID TO UPPER 60S TONIGHT AND HIGHS TOMORROW IN THE MID 80S AGAIN. .LONG TERM (TUESDAY NIGHT - MONDAY)... TUESDAY NIGHT-FRIDAY NIGHT... POP CHANCES WILL INCREASE THROUGHOUT THIS PERIOD AS TROUGHING OVER THE ROCKIES GENERATES A LOW PRESSURE SYSTEM THAT WILL AFFECT OUR AREA THROUGH AT LEAST THURSDAY NIGHT. THIS SFC LOW WILL GENERATE OVER KANSAS TUESDAY NIGHT...AND ITS WARM FRONT WILL EXTEND EASTWARD PERHAPS AS FAR EAST AS OUR CWA. WITH SLIGHT RIDGING OVER THE GULF STATES...THINK THE WARM FRONT SHOULD STAY OVER OUR NWRN/NRN CWA. HOWEVER SINCE IT WILL BE LIFTING NORTHWARD ACROSS THE CWA...WILL HAVE LOW CHC POPS OVER THE SOUTH WITH HIGH CHC POPS OVER THE NRN/NWRN CWA TUES NIGHT INTO WEDNESDAY. A FEW OF THESE ELEVATED STORMS COULD PRODUCE LARGE HAIL AND CERTAINLY HEAVY RAINFALL/DANGEROUS LIGHTNING. BY WEDNESDAY...OUR CWA WILL BE WARM SECTORED AS THE LOW PRESSURE/S COLD FRONT SLOWLY MOVES TOWARDS THE REGION. SCATTERED CONVECTION WILL BE POSSIBLE IN THE WARM SECTOR WEDNESDAY WITH INCREASING POPS INTO WEDNESDAY NIGHT AND THURSDAY AS THE COLD FRONT APPROACHES. HAVE LIKELY POPS IN THE GRIDS FROM WED NIGHT OVER THE WEST...THURSDAY EVERYWHERE AND THRS NIGHT OVER THE EAST AS THE FRONT TRACKS FROM WEST TO EAST ACROSS THE CWA. ALTHOUGH THIS LOW WILL BECOME VERTICALLY STACKED AND FILL IN...THERE IS STILL UPPER LEVEL SUPPORT AND DEEPER WIND SHEAR THAT SOME STRONG TO SEVERE STORMS COULD OCCUR IF SOME ORGANIZATION OCCURS...AND AT THIS TIME THINKING THE BEST CHANCE WILL BE WEDNESDAY NIGHT WHERE DAMAGING WINDS WOULD BE THE MAIN THREAT WITH ANY SEVERE STORM. HAVE POPS ENDING ON BACK SIDE OF THE UPPER TROUGH ON FRIDAY...JUST BEFORE THE NEXT STORM SYSTEM APPROACHES FRIDAY NIGHT FROM THE WEST. WILL KEEP LOW CHC POPS OVER THE WRN CWA FRIDAY NIGHT BUT THIS COULD HOLD OFF UNTIL SATURDAY. TEMPS WILL BE ABOVE NORMAL WITH HIGHS IN THE 80S AND CONDITIONS WILL BE MUGGY THROUGH WEDNESDAY. WITH AMPLE RAINFALL AND CLOUDS AROUND THURSDAY/FRIDAY...TEMPS WILL BE A BIT COOLER WITH HIGHS IN THE 70S. SATURDAY-MEMORIAL DAY... AFOREMENTIONED SYSTEM WILL QUICKLY APPROACH ON SATURDAY IN A NW FLOW ALOFT. THIS SHUD AGAIN PROVIDE US WITH ANOTHER QUICK PUNCH OF SHOWERS AND STORMS...SOME POSSIBLY STRONG AS THE COLD FRONT PASSES THROUGH SUNDAY MORNING. THEREAFTER...SIGNS OF A STRONG RIDGE OVERHEAD FROM LATE IN THE WEEKEND INTO THE ACTUAL HOLIDAY WOULD BE A NICE WAY TO END THIS ACTIVE PATTERN. KEPT SUNDAY NIGHT - MONDAY NIGHT DRY. TEMPS WILL BE AROUND AVERAGE OR BELOW FOR SUNDAY BUT WILL MODERATE QUICKLY IF THE RIDGE DEVELOPS AS STRONGLY AS THE OPS GFS IS HINTING. WENT BELOW 00Z MEX GUIDANCE CLOSER TO 12Z GUIDANCE FOR HIGHS/LOWS. && .AVIATION (18Z TAF ISSUANCE)... CLEARING THIS MORNING AND EARLY AFTERNOON IS HELPING TO DESTABILIZE THE ATMOSPHERE ONCE AGAIN. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN THIS AFTERNOON...MAINLY AFTER 20Z. WILL KEEP ONLY A CB GROUP IN FOR THE TERMINALS RIGHT NOW BUT WILL LIKELY HAVE TO AMEND WHEN THUNDERSTORMS DO BEGIN TO FIRE. THIS COMPLEX OF STORMS WILL MOVE OUT OF THE AREA BEFORE MIDNIGHT WITH ANOTHER BREAK IN PRECIP BEFORE THE NEXT STORM SYSTEM MOVES IN DURING THE EARLY MORNING HOURS. CHANCES FOR SHOWERS AND STORMS WILL CONTINUE THROUGH THE DAY TOMORROW. GUSTY WINDS THIS AFTERNOON WILL RELAX TONIGHT AFTER THE STORMS MOVE OUT OF THE AREA AND THE SUN GOES DOWN. HOWEVER...THINK WITH SHOWERS AND STORMS MOVING BACK IN DURING THE MORNING HOURS FOG WILL NOT BE MUCH OF A PROBLEM. WINDS WILL REMAIN OUT OF THE SOUTHWEST THROUGH THE TAF PERIOD. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && MESOSCALE......13 SHORT TERM.....EER LONG TERM......AL AVIATION.......EER
Hazardous weather outlook, May 23, 3:48 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 348 PM EDT MON MAY 23 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-242000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 348 PM EDT MON MAY 23 2011 /248 PM CDT MON MAY 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL MOVE IN FROM THE WEST THIS AFTERNOON INTO EARLY EVENING. SOME OF THESE STORMS HAVE THE POTENTIAL TO BE STRONG TO SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THESE STORMS WILL MOVE THROUGH THE AREA BEFORE MIDNIGHT. MORE THUNDERSTORMS WILL DEVELOP LATE TONIGHT WITH GUSTY WINDS AND SMALL HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH WEDNESDAY. THE MAIN THREAT WILL BE HEAVY RAINFALL AND DANGEROUS LIGHTNING...THOUGH A FEW STORMS MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS OR LARGE HAIL BEING POSSIBLE. MORE ORGANIZED STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AS A STORM SYSTEM TRACKS ACROSS THE OHIO VALLEY. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS AS WELL AS HEAVY RAINFALL. RAINFALL THIS WEEK WILL AVERAGE 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONG WIND GUSTS...WIND DAMAGE...AND HAIL OVER THE NEXT FEW DAYS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. EER/AL
In the hours before
Local storm report, May 23, 5:33 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
533 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND GST BIRDSEYE 38.31N 86.70W
05/23/2011 E60 MPH DUBOIS IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1100772
RLLocal storm report, May 23, 5:36 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL PAOLI 38.56N 86.47W
05/23/2011 E0.88 INCH ORANGE IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1100773
RLSpecial weather statement, May 23, 5:44 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 544 PM EDT MON MAY 23 2011 INZ090-091-KYZ025-028>030-232215- BULLITT-FLOYD-HARDIN-HARRISON-JEFFERSON-MEADE- 544 PM EDT MON MAY 23 2011 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL HAIL...AND STRONG WINDS... AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF BRANDENBURG...AND MOVING NORTHEAST AT 40 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR DIME SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... VALLEY STATION... SHIVELY... PLEASURE RIDGE PARK... OKOLONA... FAIRDALE... BUENA VISTA AND MACEDONIA... ELIZABETH AND SUGAR GROVE... BRIDGEPORT AND LOTTICK CORNER... LOUISVILLE INTERNATIONAL AIRPORT... THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 125 AND 134. THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS 113 AND 123. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3836 8588 3811 8564 3788 8607 3807 8627 TIME...MOT...LOC 2144Z 234DEG 35KT 3806 8606 MP
Local storm report, May 23, 5:46 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
546 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG CAMPBELLSBURG 38.65N 86.26W
05/23/2011 WASHINGTON IN LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN THE CAMPBELLSBURG AREA
&&
EVENT NUMBER LMK1100774
RLLocal storm report, May 23, 5:58 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
558 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL 1 NE NEW MIDDLETOWN 38.17N 86.04W
05/23/2011 E1.75 INCH HARRISON IN TRAINED SPOTTER
GOLF BALL SIZE HAIL AND 60 MILE AN HOUR WINDS
&&
EVENT NUMBER LMK1100775
RLLocal storm report, May 23, 6:01 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
601 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG ORLEANS 38.66N 86.45W
05/23/2011 ORANGE IN PUBLIC
TREES DOWN IN THE ORLEANS AREA
&&
EVENT NUMBER LMK1100776
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 2:58 AM EDT | Special Weather Statement | LMK | Hancock | 47 min |
| May 23, 3:23 AM EDT | Special Weather Statement | LMK | Ohio | 7 min |
| May 23, 3:37 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 23 min |
| May 23, 3:57 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 33 min |
| May 23, 4:05 AM EDT | Special Weather Statement | LMK | Hardin, Larue | 25 min |
| May 23, 4:28 AM EDT | Special Weather Statement | LMK | Bullitt, Jefferson, Marion, Nelson, Spencer, Washington | 32 min |
| May 23, 4:42 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby | 18 min |
| May 23, 4:57 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby, Spencer, Woodford | 33 min |
| May 23, 5:00 AM EDT | Special Weather Statement | LMK | Henry, Oldham, Trimble | 30 min |
| May 23, 5:04 AM EDT | Special Weather Statement | LMK | Anderson, Boyle, Larue, Marion, Mercer, Nelson and 2 more | 41 min |
| May 23, 5:11 AM EDT | Special Weather Statement | LMK | Adair, Barren, Metcalfe, Taylor | 49 min |
| May 23, 5:19 AM EDT | Severe Thunderstorm Warning | LMK | Franklin, Harrison, Scott, Woodford | 26 min |
| May 23, 5:40 AM EDT | Special Weather Statement | LMK | Cumberland | 20 min |
| May 23, 5:46 AM EDT | Special Weather Statement | LMK | Harrison | 29 min |
| May 23, 6:00 AM EDT | Special Weather Statement | LMK | Bourbon, Boyle, Casey, Clark, Clinton, Fayette and 5 more | 45 min |
| May 23, 5:15 PM EDT | Special Weather Statement | LMK | Breckinridge, Meade | 30 min |
| May 23, 6:11 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Trimble | 34 min |
| May 23, 6:29 PM EDT | Special Weather Statement | LMK | Spencer | 31 min |
| May 23, 6:33 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Henry, Jefferson, Oldham, Shelby, Spencer | 27 min |
| May 23, 7:02 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Scott, Shelby | 28 min |
| May 23, 7:38 PM EDT | Special Weather Statement | LMK | Anderson, Bullitt, Franklin, Scott, Spencer | 22 min |
| May 23, 7:49 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 26 min |
| May 23, 12:20 AM EDT | Special Weather Statement | LMK | Jefferson | 10 min |
| May 23, 1:11 AM EDT | Special Weather Statement | LMK | Washington | 19 min |
| May 23, 1:42 AM EDT | Special Weather Statement | LMK | Jefferson | 18 min |
| May 23, 2:05 AM EDT | Special Weather Statement | LMK | Washington | 25 min |
| May 23, 2:22 AM EDT | Special Weather Statement | LMK | Floyd, Harrison | 23 min |
| May 23, 2:33 AM EDT | Special Weather Statement | LMK | Scott | 27 min |
| May 23, 3:01 AM EDT | Special Weather Statement | LMK | Jefferson | 14 min |
| May 23, 3:48 AM EDT | Special Weather Statement | LMK | Crawford | 12 min |
| May 23, 4:03 AM EDT | Special Weather Statement | LMK | Washington | 27 min |
| May 23, 4:19 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison, Scott, Washington | 26 min |
| May 23, 4:40 PM EDT | Special Weather Statement | LMK | Dubois | 20 min |
| May 23, 4:43 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 32 min |
| May 23, 5:07 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry | 23 min |
| May 23, 5:28 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Orange, Washington | 32 min |
| May 23, 5:44 PM EDT | Special Weather Statement | LMK | Floyd, Harrison | 31 min |
| May 23, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison, Jefferson, Scott, Washington | 24 min |
| May 23, 6:12 PM EDT | Special Weather Statement | LMK | Dubois | 33 min |
| May 23, 7:21 PM EDT | Special Weather Statement | LMK | Dubois | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.